MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 27 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 27 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15272-VFE
Medical Device Problem Codes Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "blood was found leaking from the hub connection assembly after insertion of the catheter.Therefore, the catheter was removed and replaced with a new one.No injury to the patient occurred.According to the user, the compression sleeve could not be placed onto the catheter shaft firmly so he/she suspected the product shape might have been defective.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint details were reviewed.Customer stated, " blood was found leaking from the hub connection assembly after insertion of the catheter.Therefore, the catheter was removed and replaced with a new one (lot#: unknown).No injury to the patient occurred.No photo available.According to the user, the compression sleeve could not be placed onto the catheter shaft firmly so he/she suspected the product shape might have been defective." no unit was returned for evaluation.It is unknown if the sleeve was damaged or defective.No pictures were provided by the customer to confirm the issue.Additional information was requested.A response was received.Leaking could not be resolved.Blood kept leaking until the procedure was completed.Blood transfusion was not required.Per ifu states the following steps and precautions: - warning: green compression sleeve must be present when threading compression cap onto hub connection assembly.Failure to do so may result in air embolism, blood loss, or catheter separation.- slide threaded compression cap over compression sleeve towards hub connection assembly with compression sleeve seated completely inside.- thread compression cap onto hub connection assembly firmly, but do not over tighten.There should be no threads visible on hub connection assembly.- ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation.A dhr review was completed for lot fg lot 33f25g0637.No related non-conformities were observed.Based on limited information, the most likely root cause of the issue is undeterminable.Teleflex will continue to monitor similar issues and trends.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 27 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24543122
Report Number9680794-2026-00179
Device Sequence Number21203651
Product Code PPO
UDI-Device Identifier10801902154207
UDI-Public(01)10801902154207(11)251031(17)280928(10)33F25G0637(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15272-VFE
Device Lot Number33F25G0637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown